MathSciNet Relay Station
MathSciNet bibliographic data
MR1273046 (95b:46093) 46L50
Watanabe, Keiichi On isometries between noncommutative $L\sp p$-spaces associated with arbitrary von Neumann algebras. J. Operator Theory 28 (1992), no. 2, 267–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement